MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, WGN TMX 30CT 24/CASE MG/DL
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 02/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Consumer reported complaint for low blood glucose test results.Caregiver is calling on behalf of the customer.The customer feels well and did not report any symptoms.Caller advised that on (b)(6) 2026, customer got a result of 44 mg/dl non-fasting, and she took the customer to the er.Customer was not having any symptoms of low blood glucose when they took her to the hospital.Caller advised that before taking the customer to the hospital, she gave her candy.Caller advised that when the customer got to the hospital, the customers blood glucose was in the 50's (non-fasting, unsure of actual result).The diagnosis was low blood glucose.Caller stated that customer was given orange juice and "other things" to try to bring the customers blood glucose levels up.Customer was admitted to the hospital and released 2 days later.Customers diabetic medications were decreased (caller did not specify).Customer was discharged and advised following up with their pcp.During the call, a blood test was not performed by the customer.The test strip lot manufacturer¿s expiration date is 04/29/2027; product storage and open vial date were not provided.The meter memory was not reviewed for previous test result history.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).B2: adverse event report is being submitted due to customer seeking medical attention-er meter and test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot passed within specifications.Most likely underlying root cause: mlc-134: user has low glucose value note: manufacturer contacted customer in a follow-up call on 12-mar-2026 to ensure the customer¿s initial concern was resolved- the customer is comfortable with the replacement products.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key24620785
Report Number1000113657-2026-00117
Device Sequence Number18698187
Product Code NBW
UDI-Device Identifier00021292009120
UDI-Public(01)00021292009120(17)270429(10)ZD6238S
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTRIP, WGN TMX 30CT 24/CASE MG/DL
Device Lot NumberZD6238S
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/18/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown